# SDR AALA202410196761

- Difficulty date: October 17, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRALING EDGE TOP SKIN PANEL #2 LOWER SURFACE AT RIB 11 PLUS 3.900 INCHES. REPAIRED SKIN PANEL; PER EA 357532.
